EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 95[109], pp. 73–86 (2014)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Angelina Ilic Stepic, Zoran Ognjanovic

Mathematical Institute of Serbian Academy of Sciences and Arts, Belgrade, Serbia

Abstract: We present two complex valued probabilistic logics, LCOMP$_B$ and LCOMP$_S$, which extend classical propositional logic. In LCOMP$_B$ one can express formulas of the form $B_{z,\rho}\alpha$ meaning that the probability of $\alpha$ is in the complex ball with the center $z$ and the radius $\rho$, while in LCOMP$_S$ one can make statements of the form $S_{z,\rho}\alpha$ with the intended meaning – the probability of propositional formula $\alpha$ is in the complex square with the center $z$ and the side $2\rho$. The corresponding strongly complete axiom systems are provided. Decidability of the logics are proved by reducing the satisfiability problem for LCOMP$_B$ (LCOMP$_S$) to the problem of solving systems of quadratic (linear) inequalities.

Classification (MSC2000): 03B48; 68T37

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 31 Mar 2014. This page was last modified: 2 Apr 2014.

© 2014 Mathematical Institute of the Serbian Academy of Science and Arts
© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition